MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEO/PED TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEO/PED TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60P040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's trach flanges were starting to tear on both sides so the trach was changed before it would tear all the way through.It was then noticed that the backup trachs also had small tears on them.The devices are not available for investigation since they were discarded.There was a patient involvement but unknown harm or adverse event.There was 1 patient and 3 product faults.Emdr-19024, emdr-19030 and emdr-19031 represent the same patient.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6.Evaluation codes: updated.Device evaluation: no product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
BIVONA NEO/PED TRACHEOSTOMY TUBES
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19083902
Report Number9617604-2024-00304
Device Sequence Number7641207
Product Code BTO
UDI-Device Identifier15021312005752
UDI-Public(01)15021312005752(17)280902(10)4426204
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60P040
Device Lot Number4426204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown